T Nation

Problems on Cycle


#1

Ive been running test at 650mgs/week and eq 400/mg week for about 3 months. I also run adex at .5 mgs mon-wed-fri along with 50 mgs proviron ED.
Every thing was going GREAT up until about a week and a half ago.
I started feeling kinda sluggish and just didnt have the intense drive ive been used too in or out of the gym.
Then my dick started having issues. my sex drive dropped and my dick just feels kinda dead down there haha. I dunno what the deal is.
looking for some type of answer.

Maybe my gear is fake atleast the new bottle of test?
my E2 levels are way too high? although I take a-dex.
stress in my life is too high? prolly not this...
Test levels too high? ive heard of test being too high and having sexual problems never experiened them myself.

Any insight guys?


#2

Anyone have any ideas on this??


#3

Your dex may be too low, and your est levels may be too high. That would be the most logical answer, but who knows. Switch up compounds, or come off. The longer you run the same stuff, the more pronounced the sides become, at least in my experience. Maybe cruise on just test and adex, and get some cialis to help your issues and ease your mental stress about it.


#4

This is along the same way I am thinking cruise on about 200 mgs test for a while and continue with tha adex. cialis is going to be a big help! haha
Is it possible to run gear long enough to have ur body not respond at all?
Ive heard the whole receptor theory that once the receptors are saturated you cannot gain any more muscle.
Wouldnt you still have high test levels and continue seeing benefits aside from muscle growth if you continued on a long cycle?


#5

You said your E2 is too high, well how high is that in terms of specific numbers. Although it is dose related you can be and stay on for years and year. Look at guys on TRT, now admittedly, they take probably no more than 200mg/wk. But after 4 straight years lets say, you've still put in more than the equal of 750mg/wk for an entire year. So speaking as someone who has currently been on since December of 09 and is using and gaining on less total AAS in 2010 than I used in 2008 I don't put great weight behind the down-regulating receptor theory


#6

Saps
If you reread my op I was asking a question of my E2 levels possibly being too high. I have no idea what my E2 level is.

I also am not sure of the down regulating theory either. My question was is it possible to have high test levels but display side effects of low test levels?


#7

Indeed I missed seeing the question mark.

Well the only way to know is to find out. Get tested and then you'll know your E2 levels and can adjust as needed. It is possible to run several times the physiological dose of test and have erectile/sexual issues. These can be but are not exclusive to estrogen levels.

Whats puzzling about your circumstances is your have a decent weekly adex dose of 1.5mg and take 50mg of proviron which should aide the sexual issues. Perhaps your adex is underdosed? I'd get E2 levels checked and confirmed


#8

I wont be able to get a blood test done soon. I would have to schedule It with my endo and I dont want him to find out im on a cylce at the moment.

Hate to say it but I think I have a bunk bottle of test:( The adex is definately legit.
It is the only thing that makes sense to me. Ive had sexual problems in the past but I was on on 1000mgs of test and 400 tren a week. Crackin open a new and hopefully legit bottle of sust.

Will keep it updated...........


#9

Hmm yes that could be it too. If you dont have real test and you take too much adex that can kill the sex drive as well. Do your joints hurt and ache?